# SDR ASAA2022120841066

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,930 hours, 17,055 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 15191
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,103 hours, 1,475 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABORTED ENGINE START ENG #2. MAX MOTORING 22.4% - HUNG START AFTER START LEVER RAISED TO IDLE. COMPLIED WITH ASA QRH. GROUNDED - YES. FOUND #2 ENG PRSOV FAILED. REMOVED AND REPLACED #2 ENG PRSOV REF B737-800 AMM 36-11-04. OPS CK GOOD GROUND VERIFICATION SUCCESSFUL.
